Hypoglycemia Forums

Recently active Hypoglycemia forums and community discussion threads. Post your question or story about Hypoglycemia and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Glycomet Gp1 Overdose of 10 tablet

what will happen if normal human of age range 23-25 take,at a time 10 tablet of gycomet gp1 ## Hello, Ashwini! How are you? There is a risk of overdose, they could be come hypoglycemic, which could result in coma and/or death. As listed by the FDA, the symptoms of low blood sugar may include mental decline, shakiness and dysphoria. Did someone you know take that many? Did they suffer any adverse effects? How many are they prescribed and how often do they take it? ## Is there any difference between glycomet gp1 and gluformin g1 action?

2 REPLIES Updated
interaction of Livolin Forte with silybon tab

Can one use livolin forte with silybon tab. If yes can any of them cause hypoglycemia. For how long shld the drugs be used in treating viral hepatitis ## Livolin Forte is just a nutritional supplement that contains various vitamins that are believed to help protect the liver. Silybon contains the active ingredient Silymarin, which is also a supplement that is believed to help with hepatic protection. Learn more: That said, you should ask your doctor your questions, because these have not been tested and studied, as is done with regular prescription drugs. Is anyone else familiar with the use of these? ## I was tested positive with hepatitis-b and the viral load read 170,000000. The doctor prescribed silybon and livolin. I want to know how long will it take for me to clear the virus with...

8 REPLIES Updated
Shecking&wickness

Glucored forte,taking morning 1 tab and evening 1 tab but getting shecking pls advice(metaformin 500mg,glibenclamid 5mg) ## When do you experience shaking? How severe is it? How long does it last? According to NIH reports, that could be due to the medication, or low blood sugar. Other side effects may include nausea, dizziness, headache, flatulence, diarrhea, stomach pain, and low blood sugar. Are you on any other medications? How often do you check your blood sugar levels?

1 REPLY Updated
Can glycomet cause hypoglycemia

My dad is 67 he suffered from high sugar,doctor suggested glycomet 500 two times a day ,now he has reduced a lot after taking this medicine ,and also become weak,even though his sugar level is under control ,should he discontinue the use of tablet now ,can it cause hypoglycemia. ## It can cause hypoglycemia as a side effect, according to NIH reports, along nausea, dizziness, headache, stomach pain, and flatulence. However, if his sugar levels are normal, that is not hypoglycemia and he should not discontinue it, without his doctor's approval. What symptoms is he experiencing that make him feel weak?

1 REPLY Updated
1000 mg glycomet

Hi, I'm Nidhi... 34 years old n doctor has recommended me 1000mg glycomet thrice a day to treat PCOD problem. For past 2 weeks all was fine but now my stomach remains upset and i've been suffering from loose motions... is glycomet responsible for it ??? Also what to be done....as i have to reduce weight. ## Yes, that could be side effects of this medication, according to NIH reports. You may also experience dizziness, headache, flatulence, and hypoglycemia. Has there been any change, so far? How much do you weigh?

1 REPLY Updated
glim 1 mg - Low Blood Sugar

Doctor told me to take glim 1mg just after meal but I took after 4 hours once I checked my blood sugar level was 277 in the night at around 12 O'clock. This morning I found that my sugar level low and just then I took sugar cubes and soda drink to get myself normal. Please advise what is gone wrong with me after I took glim 1mg. If I don't take it goes high after meal and if take sugar medicine, it goes low level that I feel hypogle. ## It is normal to have a lower level, when you wake up, since you've not eaten in several hours, according to the NIH. Unless it is causing you symptoms, when you awake, such as nausea, dizziness, and shakiness, it is really not anything to worry about. It is also normal for it to go higher, after a meal, which is why the medication should be t...

1 REPLY Updated
Difference between glucomet 250 and Pioz-75 tablets

Sir, Can daily usage of Pioz-75 lead to hypoglycemia? Is metformin 250 mg safer than Pioz-75? ## There is no way to say that one is safer than the other, it really depends on which one works best for you, without making you sick or causing undesirable side effects. As reported by the NIH, both of them could cause hypoglycemia as a side effect, others may include nausea, dizziness, headache, stomach pain, and flatulence. Is there anything else I can help with?

1 REPLY Updated in Metformin
glycomet sr 850 side effects

Hi, I've been taking Glycomet 850 Sr for the past 4 months after dinner.... In the morning after a brisk walk I begin feeling headaches.... Why is this so? ## Hello, Shan! How are you doing? Has there been any change? Have you ever checked your blood sugar, when you experience the headaches? If you're taking a brisk walk in the morning and haven't eaten much yet, or if it is very soon after eating, your blood sugars could be dropping too low, which may explain the headaches. The U.S. FDA does list that as being a possible side effect of hypoglycemia.

1 REPLY Updated
Low Blood sugar Levels

Looking to find out what the effectsf low blood sugar has on the body. I also tend to run a little low on white blood cells. I take ADD meds. I tend to tire faster than I used to. can't seem to keep things together for very long. Before I become overwhelmed. Any ideas? ## Low blood sugar levels will usually cause someone to feel tired, fatigued and dizzy. They can pass out and go into a coma if allowed to run too low. How do you know your blood sugar is running low? What was your last WBC level? What ADD medications do you take? Learn more diabetes details here. Have you been checked for diabetes? Do you smoke?

1 REPLY Updated
aspilet

for hypoglycemic patients ## This medication is unavailable in the U.S. and I am sorry to say that other countries do not regulate their prescription drugs as strictly as the FDA does. That said, finding information on them is very difficult, since there are no databases which list them all, like there are for U.S. prescription drugs. The only thing I can suggest is that you try asking your doctor or pharmacist for more information.

1 REPLY Updated